# SDR SWAA2019102938356

- Difficulty date: October 19, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 26,333 hours, 11,289 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070004
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L/H EMERGENCY FLASHLIGHT HOLDER BROKEN. / R&R HOLDER IAW CMM.
